MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; System, balloon, intra-aortic and control

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; System, balloon, intra-aortic and control
Model Number IPN917286
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "the display of ac3(190934f) appears abnormal signals during pumping on patient.First, the monitor's ecg and ap signals disappear (become noisy and flat) and hr shows 250 bpm but from the sound of pumping, the system seems functioning normally.Then, the battery and helium indicators appear "not ok" sign briefly.The engineer has checked the cable of ecg and ap and found nothing wrong.The user also confirmed the ac3 has been connected to main ac power source when it not used on patient.No further action was taken as the ac3 is still being used on the patient and the machine is currently functioning normally.Further inspections will be performed after the machine is off from the patient".Patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Upon further review from the quality engineers, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 21 feb 2023, should be retracted.Other remarks: n/a.Corrected data: upon further review from the quality engineers, it was found that the malfunction was not reportable; thus the initial mdr, submitted on 21 feb 2023, should be retracted.

Brand Name
AC3 OPTIMUS IABP NA/AJLA
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16411018
Report Number3010532612-2023-00127
Device Sequence Number20174063
Product Code DSP
UDI-Device Identifier10801902172072
UDI-Public10801902172072
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model NumberIPN917286
Device Catalogue NumberIAP-0701
Device Lot Number190934F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown